| Model Number |
N/A |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient was revised due to instability.Due diligence is complete as multiple attempts were made; however, no further information was received.
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was not returned by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products & mdrs: 141214 biomet ilok pri tib tray 75mm lot# 420670, mdr: 0001825034-2023-00441.Unk- 18x 71/75 bearing lot# unknown.Mdr: 0001825034-2023-00442.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
No product was returned or no photographs were provided; visual and dimensional evaluations could not be performed.Review of device history records identified no related deviations or anomalies during manufacturing.Insufficient information provided to perform a compatibility check.Review of complaint history found no additional related issues for this item and the reported part and lot combinations.No medical records were provided.This complaint cannot be confirmed.Root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.